# SDR 96FDEA00241

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- System (JASC): 3251 · Steering Unit
- Part: Cylinder
- Part number: AC67402550JL
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS CK OF NOSE WHEEL STEERING, THE RT STEERING CYLINDER BLEW APART (LITERALLY).  ** (S/D) ** REMOVED AND REPLACED RT NOSE WHEEL STEERING CYLINDER PER MM 32-52-30.  S/N OFF AP214, S/N ON FEC101.
